# SDR SWIA202163584

- Difficulty date: October 22, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM HAS CORROSION BETWEEN FS999 AND FS1034.   (C CHECK RO 1/04/2021)   REPAIRED LBL 27 FLOOR BEAM LOCATED AT PROXIMATELY FS977.00 TO FS1037.00 REF CRJ-700 SRM 53-00-41-201-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-45-00-001-001-A01 AND DWG MM670-35041 REV Y. COMPLETED TASK CARD 51-900-1002-SKY.
